Hello. I just started taking Lexapro this week. 10mg. daily. On the second day I started having mild (?) chest pains. Has anyone experienced this? I've only taken 3 tablets and am afraid to take any more. I checked with the pharmacist and he said he hadn't heard of this before
I would let your doctor know that you are having chest pain and have stopped taking it. From what I have read chest pain is not one of the common side effects. Hope it all works out for you.
Just because something hasn't been reported doesn't mean it's not possible. I've never heard of it either but chest pain is no laughing matter. Even if it has nothing to do with your medication it needs to be diagnosed immediately.
And be sure to let your doctor(s) know you've stopped your medication.
Best wishes, WCV
i did experience chest pain and my doc also said it wasnt common, but it was probably from all the anxiety that lex brings out when u first take it.. my chest felt tight and sore right in the centre between my breasts? it was very unpleasant and make the anxiety worse. but it has gone away now.. hope this helps
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Aug 2014 • 1 answer
Updated 3 Dec 2014 • 2 answers
Updated 29 May 2018 • 1 answer
Updated 27 Nov 2018 • 1 answer
Updated 14 days ago • 1 answer